Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Prostate cancer in remission. ED because of steroid injection. Is it safe to take Prostate, Triple Action Virility?

My prostate cancer is in remission. I have ED which I blame more on the steroid injection they gave me prior to my 40 radiation treatments 1 1/2 years ago. I just started taking super Beta Prostate and Triple Action Virility. Is it safe to take these supplements? I am recently experiencing being easily upset and angry. Are these symptoms side effects?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.Thank you for your query.
It is not contraindicated in prostate cancer or in remission of prostate cancer and you dont have to worry about this. But, it may decrease blood pressure so you can feel side effects cause by this. Some emotional side effects havent been reported.Before you take it, consult your doctor about it.

Wish you good health.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor